科学研究
报告题目:

The Existence of Full Dimensional Tori for D-dimensional NLS

报告人:

丛洪滋 教授(大连理工大学)

报告时间:

报告地点:

腾讯会议ID:499 927 369

报告摘要:

In this talk, we will discuss the existence of full dimensional tori for d-dimensional nonlinear Schrodinger equation with periodic boundary conditions. Here the radius of the invariant torus satisfies a slow decay. This result confirms a conjecture by Bourgain [J. Funct. Anal. 229 (2005), no. 1, 62-94]. This is a joint work with Xiaoqing Wu and Yuan Wu.

Baidu
sogou

世界杯买球赛平台「2022卡塔尔世界杯官方合作伙伴」